MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BIOSURE HA 7MM X 30MM; TAP, BONE

SMITH & NEPHEW, INC. BIOSURE HA 7MM X 30MM; TAP, BONE
Catalog Number 72201774
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure when tried to insert the screw at the tibial head, the screw broke.No patient injury or significant delay were reported.Back up device was available.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product or the pertinent clinical details to consider.As such the complaint is being closed without conclusion.

Brand Name
BIOSURE HA 7MM X 30MM
Common Device Name
TAP, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8157697
Report Number1219602-2018-01746
Device Sequence Number2197783
Product Code HWX
UDI-Device Identifier03596010611703
UDI-Public03596010611703
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K080358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2021
Device Catalogue Number72201774
Device Lot Number50593950
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer01/23/2019
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1